# SDR REXA2012070300939

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N950XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 11,858 hours, 7,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 273FLC EMERGENCY LIGHT NOT WORKING.  REPAIRED GROUND WIRE IAW ESPM 20-16-00.  OPS TESTED GOOD, IAW AMM 33-51-00-710-801.
